# SDR DL72S992326

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528DA
- Make and model: Boeing 727232
- Aircraft serial: 21702
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Fitting
- Condition: Cracked
- Location: Nr 4 Le Slat Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 L/E SLAT I/B ACTUATOR ATTACH FITTING WAS CRACKED 3 EA LOCATION THROUGH AN EXISTING REPAIR.  REPAIRED DOUBLER PER M/M 57-54-0 FIG 804.  REMOVED CRACKED PLATE, REPLACED CLIP PER 51-00.  OK TO INSTALL.  INSTALLED REPAIR PER M/M 57-54-0 FIG 804.
